# SDR DALA2022072605152

- Difficulty date: July 23, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 55,210 hours, 24,152 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5655 L2 SLIDE MOORING LINE LOOSE. CORRECTIVE ACTION: RESECURED L2 DOOR SLIDE MOORING LINE IAW B757 AMM 25-66-01. (9247874)
